EconPapers    
Economics at your fingertips  
 

On constraint qualifications with generalized convexity and optimality conditions

Manh Hung Nguyen and Do Van Luu ()
Additional contact information
Do Van Luu: Hanoi Institute of Mathematics

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: This paper deals with a multiobjective programming problem involving both equality constraints in infinite dimensional spaces. It is shown that some constraint qualifications together with a condition of interior points are sufficient conditions for the invexity of constraint maps with respect to the same scale map. Under a new constraint qualification which involves an invexity condition and a generalized Slater condition a Kuhn-Tucker necessary condition is established

Keywords: Invexity; scale; constraint qualification; nearly S-convelike mapping (search for similar items in EconPapers)
Pages: 18 pages
Date: 2006-03
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00113148 (application/pdf)

Related works:
Working Paper: On constraint qualifications with generalized convexity and optimality conditions (2006) Downloads
Working Paper: On constraint qualifications with generalized convexity and optimality conditions (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b06020

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b06020